# SDR FOTR201110306608

- Difficulty date: October 3, 2011
- Submitted: November 9, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: PKMDG
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26296
- Aircraft time: 51,690 hours, 36,200 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Part time: 51,690 hours, 36,200 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FRAME BS 747, S25L, GOUGED.  REPAIRED ON FASI WO 21142, NR 06608.
